RUS  ENG
Full version
JOURNALS // Problemy Analiza — Issues of Analysis // Archive

Probl. Anal. Issues Anal., 2025 Volume 14, Issue 2, Pages 66–85 (Mi pa423)

Expansive mappings endowed with a directed graph in dislocated metric space and some new fixed-point results

H. Das, N. Goswami

Department of Mathematics, Gauhati University, Guwahati-781014, Assam, India

Abstract: In this paper, we introduce the concept of $Gr$-expansive and $ \theta$-$Gr$-expansive mapping and derive some new fixed-point results endowed with a directed graph considering such mappings in a complete dislocated metric space. A coupled fixed-point theorem is also established by applying $Gr$-expansive condition. Examples are provided in support of the derived results. The solution to a Fredholm integral equation is also formulated to show the applicability of the results.

Keywords: expansive mapping, dislocated metric space, directed graph, fixed point.

UDC: 517.98, 519.17

MSC: 47H10, 54H25, 05C20

Received: 11.01.2025
Revised: 17.05.2025
Accepted: 23.05.2025

Language: English

DOI: 10.15393/j3.art.2025.17470



© Steklov Math. Inst. of RAS, 2025